# SDR DXTA2025021702365

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 14,949 hours, 11,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Slow
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR ACOUSTIC SEAL: ACOUSTIC SEAL SLOW TO DEFLATE WITH CONSIDERABLE FORCE TO OPEN . NON-NORMAL OPERATION.
